Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having loose bowel movements. Feeling gassy and stomach ache. Is it due to taking enough enough fiber?

Hi for the past two weeks I have had a watery stool . I do not have the urge to go to the bathroom frequently like when people have diarrhea . I am not sure why I have it. Could it be possible that I am not getting enough fibre? I do not have a fever and i have not been vomiting . But when i go to the bathroom I am a little gassy and have a stomach ache. But when i am done in the washroom i am fine.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,I had gone through your query and understand your concern.
Before giving my opinion I need to know few more information like
stool mixed with blood and/or mucus,bad odour stool,quantity,number of purging etc.

From your history,amoebic dysentery is a high possibility which needs to be treated with metronidazole/tinidazole etc.

Since this is a prescription medicine, I would suggest you to meet the local doctor to confirm the diagnosis.

For your another query:Lack of enough fibre in the diet may cause constipation.
Diarrhea is unlikely.

Hope this answers your query.
Wish you good health.

Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor